A quasi-reversibility approach to solve the inverse obstacle problem

Laurent Bourgeois 1 Jérémi Dardé 1, 2
1 POEMS - Propagation des Ondes : Étude Mathématique et Simulation
Inria Saclay - Ile de France, UMA - Unité de Mathématiques Appliquées, CNRS - Centre National de la Recherche Scientifique : UMR7231
Abstract : We introduce a new approach based on the coupling of the method of quasi-reversibility and a simple level set method in order to solve the inverse obstacle problem with Dirichlet boundary condition. We provide a theoretical justification of our approach and illustrate its feasibility with the help of numerical experiments in 2D. © 2010 American Institute of Mathematical Sciences.
Document type :
Journal articles
Complete list of metadatas

Contributor : Aurélien Arnoux <>
Submitted on : Tuesday, October 15, 2013 - 5:31:11 PM
Last modification on : Thursday, October 17, 2019 - 4:46:05 PM

Links full text



Laurent Bourgeois, Jérémi Dardé. A quasi-reversibility approach to solve the inverse obstacle problem. Inverse Problems and Imaging , AIMS American Institute of Mathematical Sciences, 2010, 4 (3), pp.351-377. ⟨10.3934/ipi.2010.4.351⟩. ⟨hal-00873059⟩



Record views